back to author index
   
title:
 
Some Symmetry Classifications of Hyperbolic Vector Evolution Equations
publication:
 
JNMP
volume-issue:   12 - Supplement 1
pages:   13 - 31
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2005.12.s1.2 (how to use a DOI)
author(s):
 
Stephen C ANCO, Thomas WOLF
publication date:
 
January 2005
abstract:
 
Motivated by recent work on integrable flows of curves and 1+1 dimensional sigma models, several O(N)-invariant classes of hyperbolic equations Utx = f(U, Ut, Ux) for an N-component vector U(t, x) are considered. In each class we find all scalinhomogeneous equations admitting a higher symmetry of least possible scaling weight. Sigma model interpretations of these equations are presented.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: